# SDR ASAA2019020628250

- Difficulty date: February 6, 2019
- Submitted: February 22, 2019
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- Aircraft time: 59,840 hours, 28,018 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A750180
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT LT TRANSITION PANEL HAVE LIGHT CORR BETWEEN 500C AND 500D. GROUNDED - YES. REMOVED AND REPLACED FWD PIT LT TRANSITION PANEL BETWEEN 500A TO 500D IAW SRM 53 00 53 2R 5 REPAIR 5 W 2 O .040 R .035 L 6 D .005.
